# SDR ASOA201001911

- Difficulty date: December 8, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 27,309 hours, 23,528 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT PRESSURE BULKHEAD HAS NUTPLATE BROKEN AT CTR ROW, 2ND ROW UP FROM FLOOR (ISOLATOR).  REMOVED BROKEN ISOLATOR MOUNT ON AFT PRESS BULKHEAD & INSTALLED NEW ISOLATOR MOUNT IAW SRM 51-42-13 THIS IS A MINOR REPAIR.
